# SDR GLBA201208131

- Difficulty date: August 13, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 33,646 hours, 42,282 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3110 · Instrument Panel
- Part: Bulb
- Condition: Burned Out
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SIDE INSTRUMENT EMERGENCY LIGHTS BURNED OUT AND 1 INST INDIRECT LIGHT BULB.  MX REPLACED THE BULB, OPS CHECKED GOOD.
